Alert archive / Maryland / Flash Flood Warnings in 2017
Flash Flood Warning 16, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jul 6, 2017, 8:03 AM EDT for Calvert County, Charles County, Saint Mary's County, Maryland. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 8:03 AM EDT (12:03 UTC)
- Expired
- Jul 6, 2017, 2:09 PM EDT
- In force
- 6 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calvert County, MD, Charles County, MD, Saint Mary's County, MD
The radar
The Sterling radar (KLWX), 96 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:00 AM EDT | FLASH FLOOD | 2 Sse La Plata, MD | HIGH WATER FLOWING ACROSS THE ROADWAY NEAR THE INTERSECTION OF GLEN ALBIN ROAD AND SPRING HILL-NEWTOWN ROAD. |
| Jul 6, 11:02 AM EDT | FLASH FLOOD | 2 E Loveville, MD | FRIENDSHIP SCHOOL ROAD WASHED OUT AT THE CULVERT BETWEEN MAYPOLE ROAD AND JONES ROAD. THE ROAD IS CLOSED. |
| Jul 6, 11:05 AM EDT | FLASH FLOOD | 1 Nne Hollywood, MD | STREAM OUT OF ITS BANKS CAUSING WATER TO FLOW OVER VISTA ROAD NEAR HOLLYWOOD. |
| Jul 6, 11:05 AM EDT | FLASH FLOOD | 2 Ne Dowell, MD | WATER FLOODED GARAGE IN THE 11800 BLOCK OF SPRUCE STREET. |
| Jul 6, 12:40 PM EDT | FLASH FLOOD | 2 Nnw Tintop Hill, MD | JONES RD MORE THAN 6 INCHES OF WATER FLOWING OVER ROAD BETWEEN MCINTOSH RD. AND FRIENDSHIP SCHOOL RD. |
| Jul 6, 1:00 PM EDT | FLASH FLOOD | 1 W Redgate, MD | MEDLEYS NECK ROAD FLOODED WITH MORE THAN SIX INCHES OF WATER FLOWING ACROSS IT. |
| Jul 6, 1:30 PM EDT | FLASH FLOOD | 1 Ne Helen, MD | MORE THAN SIX INCHES OF WATER FLOWING OVER MORGANZA TURNER ROAD NEAR MORGANZA. |
| Jul 6, 2:07 PM EDT | FLOOD | 2 Ne Bushwood, MD | PLAYGROUND UNDER ESTIMATED 1 TO 2 FEET OF STANDING WATER ADJACENT TO CHAPTICO CREEK NEAR THE INTERSECTION OF ASHER ROAD AND COX DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 0.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
278
WGUS51 KLWX 061203
FFWLWX
MDC009-017-037-061500-
/O.NEW.KLWX.FF.W.0016.170706T1203Z-170706T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
803 AM EDT THU JUL 6 2017
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
St. Marys County in southern Maryland...
Southern Calvert County in southern Maryland...
Central Charles County in southern Maryland...
* Until 1100 AM EDT
* At 802 AM EDT, Doppler radar indicated heavy rain across the area.
Up to two inches of rain have already fallen. Additional rainfall
amounts of up to two inches are possible in a very short period
of time. Flash flooding is expected to begin shortly.
* Some locations that may experience flooding include...
Lexington Park, Chesapeake Ranch Estates, La Plata, Leonardtown,
Prince Frederick, Saint Marys City, Greenwell State Park, Hallowing
Point, Saint Leonard Creek, Town Creek, Wicomico River, White Point
Beach, Cuckold Creek, Sheridan Point, Calvert Cliffs, Saint
Clements Bay, Port Tobacco River, Flag Harbor, Popes Creek and
California.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3816 7630 3823 7684 3828 7694 3842 7703
3837 7717 3854 7718 3855 7671 3854 7668
3855 7667 3855 7649 3851 7647 3841 7637
3837 7636 3832 7639
$$
JE4 follow-up statements
682
WGUS71 KLWX 061342
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
942 AM EDT THU JUL 6 2017
MDC009-017-037-061500-
/O.CON.KLWX.FF.W.0016.000000T0000Z-170706T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Marys MD-Calvert MD-Charles MD-
942 AM EDT THU JUL 6 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
ST. MARYS...SOUTHERN CALVERT AND CENTRAL CHARLES COUNTIES...
At 941 AM EDT, Doppler radar and automated rain gauges indicated
that heavy rain is falling across the area. Three to five inches of
rain have already fallen. Additional rainfall amounts of an inch or
so are possible. Flash flooding is expected to begin shortly if it
has not already.
Some locations that will experience flooding include...
Lexington Park, Chesapeake Ranch Estates, La Plata, Leonardtown,
Prince Frederick, Saint Marys City, Greenwell State Park, Hallowing
Point, Saint Leonard Creek, Town Creek, Wicomico River, White Point
Beach, Cuckold Creek, Sheridan Point, Calvert Cliffs, Saint Clements
Bay, Port Tobacco River, Flag Harbor, Popes Creek and California.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3816 7630 3823 7684 3828 7694 3842 7703
3837 7717 3854 7718 3855 7671 3854 7668
3855 7667 3855 7649 3851 7647 3841 7637
3837 7636 3832 7639
$$
JE985
WGUS51 KLWX 061449
FFWLWX
MDC009-017-037-061900-
/O.EXT.KLWX.FF.W.0016.000000T0000Z-170706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
1049 AM EDT THU JUL 6 2017
The National Weather Service in Sterling Virginia has extended the
* Flash Flood Warning for...
St. Marys County in southern Maryland...
Southern Calvert County in southern Maryland...
Central Charles County in southern Maryland...
* Until 300 PM EDT
* At 1048 AM EDT, Doppler radar and automated rain gauges indicated
three to six inches of rain had fallen from south of La Plata in
Charles County, across most of Saint Mary's County, and into
southern Calvert County. Rain is ending and additional rain is not
expected at this time. Flash flooding is already occurring and
flooding of streams is likely to begin shortly.
* Some locations that may experience flooding include...
Lexington Park, Chesapeake Ranch Estates, La Plata, Leonardtown,
Prince Frederick, Saint Marys City, Greenwell State Park, Hallowing
Point, Saint Leonard Creek, Town Creek, Wicomico River, White Point
Beach, Cuckold Creek, Sheridan Point, Calvert Cliffs, Saint
Clements Bay, Port Tobacco River, Flag Harbor, Popes Creek and
California.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3816 7630 3823 7684 3828 7694 3842 7703
3837 7717 3854 7718 3855 7671 3854 7668
3855 7667 3855 7649 3851 7647 3841 7637
3837 7636 3832 7639
$$
JE376
WGUS71 KLWX 061730
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
130 PM EDT THU JUL 6 2017
MDC017-061739-
/O.CAN.KLWX.FF.W.0016.000000T0000Z-170706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charles MD-
130 PM EDT THU JUL 6 2017
...THE FLASH FLOOD WARNING FOR CHARLES COUNTY IS CANCELLED...
LAT...LON 3816 7630 3823 7685 3826 7686 3825 7683
3828 7682 3834 7686 3836 7685 3839 7687
3843 7682 3851 7678 3851 7673 3850 7668
3853 7667 3854 7669 3855 7667 3855 7649
3852 7648 3841 7637 3837 7636 3832 7639
$$
MDC009-037-061900-
/O.CON.KLWX.FF.W.0016.000000T0000Z-170706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Marys MD-Calvert MD-
130 PM EDT THU JUL 6 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR ST.
MARYS AND SOUTHERN CALVERT COUNTIES...
At 129 PM EDT, there were several reports of flash flooding in
southern Calvert and Saint Mary's Counties. Rain has ended and
floodwaters are gradually starting to recede.
Some locations that will experience flooding include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Prince
Frederick, Saint Marys City, Greenwell State Park, Hallowing Point,
Saint Leonard Creek, Town Creek, White Point Beach, Cuckold Creek,
Sheridan Point, Calvert Cliffs, Saint Clements Bay, Flag Harbor,
Wicomico River, California, Golden Beach, Lusby and Patuxent River
Naval Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3816 7630 3823 7685 3826 7686 3825 7683
3828 7682 3834 7686 3836 7685 3839 7687
3843 7682 3851 7678 3851 7673 3850 7668
3853 7667 3854 7669 3855 7667 3855 7649
3852 7648 3841 7637 3837 7636 3832 7639
$$
JE061
WGUS71 KLWX 061809
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
209 PM EDT THU JUL 6 2017
MDC009-037-061818-
/O.CAN.KLWX.FF.W.0016.000000T0000Z-170706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Marys MD-Calvert MD-
209 PM EDT THU JUL 6 2017
...THE FLASH FLOOD WARNING FOR ST. MARYS AND SOUTHERN CALVERT
COUNTIES IS CANCELLED...
The threat of rapid, life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued until 7 PM
for St Marys County to replace the flash flood warning. The flood
threat is over in Calvert County.
LAT...LON 3816 7630 3823 7685 3826 7686 3825 7683
3828 7682 3834 7686 3836 7685 3839 7687
3843 7682 3851 7678 3851 7673 3850 7668
3853 7667 3854 7669 3855 7667 3855 7649
3852 7648 3841 7637 3837 7636 3832 7639
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:28 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 6, 6:28 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
628 AM EDT Thu Jul 6 2017
.SYNOPSIS...
A weak frontal boundary persists across the Mid-Atlantic through
tonight. Low pressure crosses the area today with another surface
low passing through the area tonight. A cold front will cross
through the region Friday night into Saturday morning. High pressure
builds into the Mid-Atlantic behind the front this weekend and
persist into Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Issued a Flash Flood Watch until 6 PM this evening as we are
expecting multiple rounds of precipitation to occur over the
same areas. This first batch is ongoing and will set the stage
for a greater potential of flash flooding later this morning
into the afternoon as thunderstorms redevelop over the same
area.
Previous discussion follows...
At 345 AM objective analysis indicates quasi- stationary
frontal boundary draped just to the SW of the forecast
area...with upper low/vort max near southern Illinois. Area of
ongoing showers continues to the NE of the boundary in an region
of upper-level divergence out ahead of vort max. Radar
observations indicate best coverage/intensity across north
Central VA moving into the southern DC suburbs...with mainly
light rain elsewhere.
High resolution guidance beginning to converge on heaviest rainfall
setting up from now through late morning/midday between Loudoun and
DC (perhaps into south central MD) south to Culpeper and Stafford.
Latest radar trends support this as echoes have been increasing
over this area during the last 30 minutes. Thus, we have
increasing concern of at least localized flooding across this
area through midday as 850 mb moisture transport is maximized in
an area of anomalously high PWATs (2+ inches)...which will lead
to torrential rainfall rates. Storm motions near 10 mph so far
have helped...thus, held off (for now) on a Flash Flood Watch.
Though, we will certainly be watching how this area of
precipitation evolves as FF ingredients are certainly favorable
across this area. Regardless of flash flooding potential...
moderate- to-heavy rainfall will certainly complicate the
morning commute across parts of the area.
Expect isolated-to-scattered redevelopment of showers and
thunderstorms by afternoon near the frontal boundary...which by that
time should have made some northeastward progress into the area. A
few stronger storms are possible near and south of DC this afternoon
if airmass can sufficiently recover. Gusty winds are the primary
threat as water loading enhances downward momentum transfer.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Primary vort max approaches the area tonight...with surface low
traversing over the area into the day Friday. General consensus is
for heaviest rain to occur to the N of the low track...which would
place N/W MD in the axis of heavier rainfall tonight. Deep-layer
moisture remains very high...so heavy rainfall is likely where
rainfall axis sets up.
Cold front approaches the area from the NW late Friday into
Saturday...with a possibility of thunderstorms reaching the far NW
portion of the forecast area by Friday evening. Otherwise most areas
should remain dry into Sunday as high pressure building into the
area allows for drier air to filter into the region.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Sunday, and perhaps Monday as well, will be the quietest portion of
this 7-day forecast. High pressure will build over the Mid Atlantic.
The recent cold front would have brought sub-60 degree dewpoint air
into the region. Temperatures aloft would support highs in the 80s,
although we may be pushing 90 degrees again by Monday around DC and
points south. Overnight lows will be pleasant for early July as
well...in the 60s, even in the cities.
A cold front will be dropping southeast by Tuesday. Moisture will be
drawn north ahead of this boundary. The forecast questions have
revolved around how quickly that will happen. Although it is a long
way out, there is increasing evidence that Monday won't be entirely
dry; thunderstorms would be isolated in nature. The better chance of
rain would be Tuesday and Wednesday, although confidence right now
not higher than chance PoPs.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Primarily MVFR conditions at TAF sites through at least midday with
localized VFR or lower...especially in areas of heavy rainfall
(especially at IAD/DCA). Showers and thunderstorm chances continue
through tonight...with flight restrictions likely in the heaviest
activity. Improving conditions expected late Friday into the
weekend as drier air filters into the region.
VFR flight conditions expected Sunday, and should extend into
Monday. There is an outside chance of a thunderstorm Monday PM.
&&
.MARINE...
Relatively light winds expected over the waters through
today...though, showers and thunderstorms with very heavy rainfall
are possible. A few storms across the Tidal Potomac and middle Bay
could contain gusty winds this afternoon...with perhaps an isolated
SMW. Winds could increase to SCA Friday into Saturday as cold fronts
cross the area.
Light (less than 10 kt) winds expected Sunday under high pressure.
There may be onshore flow by afternoon. As the high departs by
Monday, a south flow regime will become established. Speeds should
be in the 10-15 kt range.
&&
.TIDES/COASTAL FLOODING...
Light onshore flow persists through today before turning southerly
briefly tonight and then westerly Friday. Anomalies have increased
to just above a half a foot...though even sensitive sites have
remained at action stage or less. Best chance for coastal flooding
would occur on tonights high tide cycle at Annapolis and Straits.
Will reassess this after this mornings high tide cycle.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through this evening for DCZ001.
MD...Flash Flood Watch through this evening for MDZ013-016-503-504.
VA...Flash Flood Watch through this evening for VAZ039-040-050>057-
501-502-505-506.
WV...None.
MARINE...None.
&&
SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...HTS
AVIATION...MSE/HTS
MARINE...MSE/HTS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 6, 6:38 AM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 638 AM EDT Thu Jul 6 2017 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-071045- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 638 AM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for metropolitan Washington DC down Interstate 95 to the Fredericksburg area today. Slow-moving thunderstorms capable of producing heavy rain will be possible today and tonight. These showers and storms may lead to flash flooding. An isolated thunderstorm capable of producing gusty winds over the waters are possible this afternoon across the Tidal Potomac and middle Chesapeake Bay. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, please forward rainfall and high water reports to the National Weather Service. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-071045- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 638 AM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for metropolitan Washington DC south to the northern Piedmont today. Slow-moving thunderstorms capable of producing heavy rain will be possible today and tonight. These showers and storms may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, please forward rainfall and high water reports to the National Weather Service. MSE/HTS
In the hours before
Local storm report, Jul 6, 7:41 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
741 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLOOD 1 N GAINESVILLE 38.81N 77.61W
07/06/2017 PRINCE WILLIAM VA 911 CALL CENTER
FLOODING AT INTERSECTION OF CATHARPIN ROAD AND
HEATHCOTE ROAD.
&&
EVENT NUMBER LWX1702263
DHLocal storm report, Jul 6, 7:43 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
743 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM FLOOD 2 WSW TRIANGLE 38.54N 77.35W
07/06/2017 PRINCE WILLIAM VA 911 CALL CENTER
JEFFERSON DAVIS HIGHWAY FLOODED NEAR LOCUST SHADE PARK.
&&
EVENT NUMBER LWX1702264
DHLocal storm report, Jul 6, 7:53 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
753 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD 1 WSW BETHEL 38.76N 77.83W
07/06/2017 FAUQUIER VA 911 CALL CENTER
FLOODING NEAR THE INTERSECTION OF KEITH ROAD AND
CANNONBALL GATE ROAD.
&&
EVENT NUMBER LWX1702265
DHLocal storm report, Jul 6, 7:54 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
754 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 1 SW NEW BALTIMORE 38.75N 77.75W
07/06/2017 FAUQUIER VA 911 CALL CENTER
BALDWIN STREET CLOSED OVER MILL RUN JUST EAST OF LEE
HIGHWAY.
&&
EVENT NUMBER LWX1702266
DHLocal storm report, Jul 6, 7:55 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
755 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 2 SE AIRLIE 38.74N 77.77W
07/06/2017 FAUQUIER VA 911 CALL CENTER
LEE HIGHWAY WAS CLOSED NEAR DUMFRIES ROAD DUE TO
FLOODING.
&&
EVENT NUMBER LWX1702267
DHLocal storm report, Jul 6, 7:57 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
757 AM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 2 NE WARRENTON 38.73N 77.77W
07/06/2017 FAUQUIER VA 911 CALL CENTER
LEE HIGHWAY WAS CLOSED NEAR COMFORT INN DRIVE DUE TO
FLOODING.
&&
EVENT NUMBER LWX1702268
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:20 AM EDT | Flash Flood Watch | LWX | Allegany, Anne Arundel, Baltimore, Calvert, Carroll, Charles and 8 more | 20 hr |
| Jul 6, 12:39 PM EDT | Coastal Flood Advisory | LWX | Saint Mary's | 14 hr |
| Jul 6, 2:07 PM EDT | Areal Flood Warning | LWX | Saint Mary's | 11 hr |
Nearby
Flash Flood Warnings in Maryland, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.